Erratum to: ``Donsker type theorems for nonparametric maximum likelihood estimators. Probab. Theory Relat. Fields 138, 411-449 (2007)'' (Q2480820): Difference between revisions

From MaRDI portal
Set OpenAlex properties.
ReferenceBot (talk | contribs)
Changed an Item
Property / cites work
 
Property / cites work: Donsker-type theorems for nonparametric maximum likelihood estimators / rank
 
Normal rank

Revision as of 19:51, 27 June 2024

scientific article
Language Label Description Also known as
English
Erratum to: ``Donsker type theorems for nonparametric maximum likelihood estimators. Probab. Theory Relat. Fields 138, 411-449 (2007)''
scientific article

    Statements

    Erratum to: ``Donsker type theorems for nonparametric maximum likelihood estimators. Probab. Theory Relat. Fields 138, 411-449 (2007)'' (English)
    0 references
    0 references
    3 April 2008
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references
    0 references